# SDR SWAA2021021548063

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR HANDLE HARD TO CLOSE / PERFORMED ADJUSTMENT ON AFT CARO COMPARTMENT DOOR IAW B737-700 AMM 52-31-00-820-801 STEP 2.K(1); AND PERFORMED LUBRICATION IAW B737-700 AMM 12-25- 31-640-801 TOOL USED:CALIPER PART NUMBER:800-197-30 S/N:A18135097 DUE DATE:03 JAN 22; FEELER GAUGE PART NUMBER:2ZVE6 S/N:AE-37272 DUE DATE:05 OCT 21
